Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A space-time finite element method for the nonlinear Schrödinger equation: the discontinuous Galerkin method
HTML articles powered by AMS MathViewer

by Ohannes Karakashian and Charalambos Makridakis PDF
Math. Comp. 67 (1998), 479-499 Request permission


The convergence of the discontinuous Galerkin method for the nonlinear (cubic) Schrödinger equation is analyzed in this paper. We show the existence of the resulting approximations and prove optimal order error estimates in $L^{\infty }(L^{2} ) .$ These estimates are valid under weak restrictions on the space-time mesh.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 65M60, 65M12
  • Retrieve articles in all journals with MSC (1991): 65M60, 65M12
Additional Information
  • Ohannes Karakashian
  • Affiliation: Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37966
  • Email:
  • Charalambos Makridakis
  • Affiliation: Department of Mathematics, University of Crete, 714 09 Heraklion, Crete, Greece
  • MR Author ID: 289627
  • Email:
  • Received by editor(s): February 19, 1996
  • Received by editor(s) in revised form: October 25, 1996
  • © Copyright 1998 American Mathematical Society
  • Journal: Math. Comp. 67 (1998), 479-499
  • MSC (1991): Primary 65M60, 65M12
  • DOI:
  • MathSciNet review: 1459390